Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Adaptive Regularized Quasi-Newton Method Using Inexact First-Order Information

Adaptive Regularized Quasi-Newton Method Using Inexact First-Order Information

Year:    2024

Author:    Hongzheng Ruan, Weihong Yang

Journal of Computational Mathematics, Vol. 42 (2024), Iss. 6 : pp. 1656–1687

Abstract

Classical quasi-Newton methods are widely used to solve nonlinear problems in which the first-order information is exact. In some practical problems, we can only obtain approximate values of the objective function and its gradient. It is necessary to design optimization algorithms that can utilize inexact first-order information. In this paper, we propose an adaptive regularized quasi-Newton method to solve such problems. Under some mild conditions, we prove the global convergence and establish the convergence rate of the adaptive regularized quasi-Newton method. Detailed implementations of our method, including the subspace technique to reduce the amount of computation, are presented. Encouraging numerical results demonstrate that the adaptive regularized quasi-Newton method is a promising method, which can utilize the inexact first-order information effectively.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/jcm.2306-m2022-0279

Journal of Computational Mathematics, Vol. 42 (2024), Iss. 6 : pp. 1656–1687

Published online:    2024-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    32

Keywords:    Inexact first-order information Regularization Quasi-Newton method.

Author Details

Hongzheng Ruan Email

Weihong Yang Email